# SDR MALA010120

- Difficulty date: January 4, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOORBOARD FLANGE BL0.0 FROM STA 294 TO 345.0 HAS CORROSION.  REFER TO CELSIUS TASK CARD 1521, W0 19193.  MAINTENANCE REMOVED CORROSION, CHECK LIMIT, BLENDED OUT CORROSION, REMAINING  MATERIALS WITHIN LIMITS REF SRM 51-10-10.  PREPED, ALODINED AND PRIMED BLENDED AREAS, PAINTED SET TRACK FLANGES IAW SRM 51-20-10.
